Palpatations? Overdose on Speed?

Discussion in 'Amphetamine' started by Allex, May 18, 2006.

  1. Allex

    Allex Newbie

    Reputation Points:
    1
    Messages:
    17
    Joined:
    Jan 22, 2006
    last night I took a fair amount of very pure powder rapped in a rizla and before that he'd had not quite so much but dabbed on the gums. He took the first dose at 4PM and the second at about 1AM. He had something like 0.05g the second time. The almost immediate effect (after ingestion) wasnt too good. He started to feel quite shaky which continued for a few hours. Whenever he got up he felt weak and sometimes got a massive headrush Basically he got irregular heartbeat for hours - its 09.20AM now and although its calmed quite a bit from how it was before. Swim checked his pulse rate and found it to be over 120-30bpm although it was really hard to count as it kept skipping beats. He also felt a huge tingly sensation throughout the whole of his body a bit like pins and needles for quite a while. I dont know if it was 1/2 hour or an hour.
    For the most part its calmed down now but its still going too fast and his chest hurts slightly, though that may be because he keeps having to take deep breaths to try and minimize the irregular heartbeat (or palpitations? He could notice/feel his heart giving a huge beat if he forgot to breathe).
    I was going to try Atenolol as i have access to that but im not sure on drug-interactions. Other than that i can only get OTC medicines - is there anything that would help?
    Thanks in advance

    Well, even though no-one seems the least bit interested, i'll post a follow up anyway. I found a nice kava extract he hadnt tried yet to be quite effective and very calming to the heart, although his heart rate wasnt as fast as it was (120-30, compared to 66 normal) it did slow it down to a much easier speed very close to normal. The after effect of the whole experience was extreme fatigue for the whole of that and the next day. Massive headrushes when he moved about making him feel faint enough to make him lie down on the floor, almost blacking out etc. He did also not want to eat for the period of time. He reccomends taking Periactin as an appetite stimulant, although it makes you feel drowsy.
     
    Last edited by a moderator: May 20, 2006
  2. robin_himself

    robin_himself Gold Member

    Reputation Points:
    771
    Messages:
    442
    Joined:
    Oct 10, 2005
    from The Netherlands
    the problem of slowing your heart beat down while speeding with another substance is that you put alot of trouble on the heart. It gets even more irregulare.

    But thats why I don't like to bomb with amphetamines, he'd rather snort it. So you can judge the situation better. And about the appatite, swim rather enjoys leaving his body pure of substances the next day after he'd done drugs. So if there is no appatite.. he will drink a vitamin shake and if there is appatite than that's a +. But to take pills when the body is recovering in my opinion isn't the best thing to do.
     
  3. Allex

    Allex Newbie

    Reputation Points:
    1
    Messages:
    17
    Joined:
    Jan 22, 2006
    Yes, looking back on it now swim must have misjudged how much he put in the bomb. It was probably more like 100-150mg maybe, but I had no tolerance beforehand and estimating how much he rubbed into his gums from the packet isnt accurate. Swim knew it had a high purity but obviously higher than he thought. As for Atenolol, he is glad he didnt use it. He realises (and had suspected) that it may have put more stress on the heart. The Kava Kava though, swim sees as different from a pure drug and it appeared to help by making swim and his heart very calm all over, although he doesnt know for sure that it doesnt put more stress on the heart.

    And about the appetite, I was worried that he wasnt getting enough nutrients to build up his strength again as he hadnt eaten even almost anything on the day before that night and couldnt manage anything the day after. And as I has virtually no body fat for the body to use up he had to stimulate the appetite somehow. The fatigue was probably half because he hadnt fed himself.
     
    Last edited by a moderator: May 20, 2006
  4. enquirewithin

    enquirewithin Gold Member

    Reputation Points:
    3,605
    Messages:
    5,754
    Joined:
    Dec 11, 2004
    from bermuda
    I suppose you mean amphetamine sulfate? Most UK amphetamine sulfate is about 30% pure or less-- often much less.

    If it was 100% pure 100-150 mg is quite a lot and would definitley leave you feeeling washed out and with no appetite. You racing heart may be psychosomatic as much as anything else. Don't worrry, unless you have a heart condition, it couldn't do much harm.
     
  5. robin_himself

    robin_himself Gold Member

    Reputation Points:
    771
    Messages:
    442
    Joined:
    Oct 10, 2005
    from The Netherlands
    Is this really so or does it put more stress on the heart? I would like to know this because he sometimes has problems with the heart racing.

    The problem with kava is that it can bring serious damage to the liver. they made it illegal in the netherands a couple of years ago because of it. So maybe kava isn't the best way to do it.
     
  6. jesusfreak666er

    jesusfreak666er Newbie

    Reputation Points:
    69
    Messages:
    658
    Joined:
    Jun 25, 2005
    from U.S.A.
  7. Allex

    Allex Newbie

    Reputation Points:
    1
    Messages:
    17
    Joined:
    Jan 22, 2006
    I think it may have been partly psychosomatic, but it wasn't brought on by anxiety. SWIM never panics on drugs, and always tries to stay calm.


    I read somewhere that Kava does put more stress on the heart [it slows heart rate], but I shouldn't think it is too risky with a small amount. The liver damage claim is false, check erowid. Beta blockers are used, but I and SWIM consider them to be too dangerous.
    Overdose treatment: Rxlist
    The best advice I can give is to make sure you've had enough food and nutrients, are hydrated, have had enough sleep, take the right dose for you, and not to redose or continue speeding for more than 12 hours. Amphetamine is a stimulant, not a source of energy. Don't burn yourself out.